# SDR A6WA201441434

- Difficulty date: April 15, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262157
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW BRAKE TRANSDUCER BRACKET CRACKED.  REMOVED CRACKED BRACKET & INSTALLED NEW SERVICEABLE BRACKET IAW SRM 51-40-11 & 51-42-06.
